# SDR SIMA200433604

- Difficulty date: November 26, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 3,321 hours, 2,915 cycles
- Engine: Allsn AE3007A
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4455
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED MAIN AND BACKUP PITCH TRIM FAILURE.  MAINTENANCE COMPLIED WITH ENT AND FAULT ISOLATION MANUAL AND REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (K)
